Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Planar Sobolev homeomorphisms and Hausdorff dimension distortion

Author: Tapio Rajala
Journal: Proc. Amer. Math. Soc. 139 (2011), 1825-1829
MSC (2010): Primary 30C65
Published electronically: July 8, 2010
MathSciNet review: 2763769
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate how planar Sobolev-Orlicz homeomorphisms map sets of Hausdorff dimension less than two. With the correct gauge functions the generalized Hausdorff measures of the image sets are shown to be zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C65

Retrieve articles in all journals with MSC (2010): 30C65

Additional Information

Tapio Rajala
Affiliation: Department of Mathematics and Statistics, P.O. Box 35 (MaD), FI-40014 University of Jyväskylä, Finland

Received by editor(s): October 30, 2009
Received by editor(s) in revised form: May 28, 2010
Published electronically: July 8, 2010
Additional Notes: The author acknowledges the support of the Academy of Finland, project No. 211229.
Communicated by: Mario Bonk
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia